# SDR CALA2015011692987

- Difficulty date: January 13, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 54,906 hours, 22,147 cycles
- Engine: Iae V2522A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR HAS 1 TRAPPED WATER INDICATION THE LOWER SKIN 88" FROM INBD END & 4.5" FROM TE 3" DIA. & 7" ON UPPER SKIN 39" FROM INBD END 4.5" FROM TE 2.5" DIA 88" FROM INBD END 6" FROM TE 3.5 X 4" DIA, 94" FROM INBD END 5" FROM TE 2.5 DIA, 101.5" FROM INBD END 5" FROM TE 2" DIA, 123" FROM INBD 4.5" FROM TE 3" DIA, 130" FROM INBD END 5.5" FROM TE 3.5 X 4" DIA, 145.5"  FROM INBD  5.5" FROM TE 3" DIA.  MOISTURE PRESENT.  REPAIRED IAW SRM 55-21-11 PARA 5E FIG 205.  SRI 55-21-11-2-002-00 REQUIRES REINSPECT AT 48,000C OR 60,000T AFTER COMPONENT DELIVERY. CURRENT 22,147C, 54906:37T.
